# SDR ABXA20140616220

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T02225
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LE PANEL SPAR CRACKED & CORRODED AT NR 1 SLAT INBD AUX TRACK AREA.  REMOVED DAMAGED & CORRODED SECTION OF LOWER LE SPLICE PLATE & INSTALLED NEW SECTION OF SPLICE PLATE IAW REA B657-61054.    ACFT WAS GROUNDED.
